# SDR WRLA2007118

- Difficulty date: October 28, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Engine: Pwa PW4462
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR SHOWED UNLOCKED AFTER TAKEOFF.  BOTH INDICATOR BY GEAR HANDLE AND CONFIG PAGE WERE RED.  CYCLED GEAR, OK NEXT TIME.  FOUND RIGHT GEAR FOLLOW UP CABLE BROKEN AND LOWER GEAR DOOR DAMAGED.  PER MX FERRY PERMIT ALL 4 GEAR PINS INSTALLED AND SAFETIED.  RIGHT GEAR DOOR SAFETY LOCK INSTALLED AND SAFETIED, ADC MMO LEFT AND RIGHT SW TO GEAR DOWN FERRY.
